# SDR AALA20110118JFK01

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 61,215 hours, 21,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28D EMERGENCY LIGHT INOPERATIVE.  RE-SEATED CONNECTOR AT SEAT 28D.  OPS CHECK NORMAL.
